Alert archive / Indiana / Gale Watches in 2021

Gale Watch 11, NWS Northern Indiana

December 4, 2021

NWS Northern Indiana issued this gale watch at Dec 4, 2021, 4:03 AM EST. It took effect at Dec 6, 2021, 1:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 4, 2021, 4:03 AM EST (09:03 UTC)
In effect from
Dec 6, 2021, 1:00 AM EST
Expired
Dec 5, 2021, 3:49 AM EST
In force
Issued by
NWS Northern Indiana

The text

As transmitted.

262 
WHUS73 KIWX 040903
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
403 AM EST Sat Dec 4 2021

LMZ043-041715-
/O.CON.KIWX.SC.Y.0077.000000T0000Z-211205T0300Z/
/O.NEW.KIWX.GL.A.0011.211206T0600Z-211207T0000Z/
New Buffalo MI to St Joseph MI-
403 AM EST Sat Dec 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...
...GALE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
EVENING...

* WHAT...For the Small Craft Advisory, northwest winds 10 to 20
  knots with a few gusts to 25 knots possible through early
  afternoon. Waves building to 3 to 5 feet through this afternoon
  and evening, then subsiding to 1 to 3 feet late tonight. For the
  Gale Watch late Sunday night into Monday evening, west winds 20
  to 30 kt with gusts up to 40 kt and waves 8 to 12 ft possible.

* WHERE...New Buffalo MI to St Joseph MI.

* WHEN...For the Small Craft Advisory, until 10 PM EST this 
  evening. For the Gale Watch, from late Sunday night through 
  Monday evening.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

LMZ046-041715-
/O.CON.KIWX.SC.Y.0077.000000T0000Z-211204T2100Z/
/O.NEW.KIWX.GL.A.0011.211206T0600Z-211207T0000Z/
Michigan City IN to New Buffalo MI-
403 AM EST Sat Dec 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...
...GALE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
EVENING...

* WHAT...For the Small Craft Advisory, northwest winds 10 to 20
  knots with a few gusts to 25 knots possible through early
  afternoon. Waves building to 3 to 5 feet by mid afternoon, then
  subsiding to 2 to 4 feet towards evening. For the Gale Watch, 
  west winds 20 to 30 kt with gusts up to 35 kt and waves 6 to 9 
  ft possible.

* WHERE...Michigan City IN to New Buffalo MI.

* WHEN...For the Small Craft Advisory, until 4 PM EST this 
  afternoon. For the Gale Watch, from late Sunday night through 
  Monday evening.

* IMPACTS...Strong winds can cause hazardous waves which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$
4 follow-up statements
278 
WHUS73 KIWX 041615
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
1115 AM EST Sat Dec 4 2021

LMZ043-050015-
/O.CON.KIWX.SC.Y.0077.000000T0000Z-211205T0300Z/
/O.NEW.KIWX.SC.Y.0078.211205T1000Z-211206T0600Z/
/O.CON.KIWX.GL.A.0011.211206T0600Z-211207T0000Z/
New Buffalo MI to St Joseph MI-
1115 AM EST Sat Dec 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM SUNDAY TO 1 AM EST
MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY EVENING...

* WHAT...For the first Small Craft Advisory, northwest wind 10 to
  15 knots this afternoon with a few gusts to 25 knots. Waves 3 to
  5 feet subsiding to 2 to 4 feet this evening. For the second
  Small Craft Advisory, southeast winds increase to 15 to 25 knots
  by early Sunday morning with gusts to 30 knots Sunday. Waves 2
  to 4 feet Sunday. For the Gale Watch, west winds 20 to 30 knots
  with gusts to 35 to 40 knot gales late Sunday night through
  Monday evening. Waves build to 8 to 12 feet late Sunday night.

* WHERE...New Buffalo MI to St Joseph MI.

* WHEN...For the first Small Craft Advisory, until 10 PM EST this
  evening. For the second Small Craft Advisory, from 5 AM Sunday 
  to 1 AM EST Monday. For the Gale Watch, from late Sunday night 
  through Monday evening.

* IMPACTS...Strong winds can cause hazardous waves which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

LMZ046-050015-
/O.CON.KIWX.SC.Y.0077.000000T0000Z-211204T2100Z/
/O.NEW.KIWX.SC.Y.0078.211205T1000Z-211206T0600Z/
/O.CON.KIWX.GL.A.0011.211206T0600Z-211207T0000Z/
Michigan City IN to New Buffalo MI-
1115 AM EST Sat Dec 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM SUNDAY TO 1 AM EST
MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY EVENING...

* WHAT...For the first Small Craft Advisory, northwest wind 10 to
  15 knots this afternoon with a few gusts to 25 knots. Waves 3 to
  5 feet subsiding to 2 to 4 feet this evening. For the second
  Small Craft Advisory, southeast winds increase to 15 to 25 knots
  by early Sunday morning with gusts to 30 knots Sunday. Waves 2
  to 4 feet Sunday. For the Gale Watch, west winds 20 to 30 knots
  with gusts to 35 to 40 knot gales late Sunday night through
  Monday evening. Waves build to 6 to 10 feet late Sunday night.

* WHERE...Michigan City IN to New Buffalo MI.

* WHEN...For the Small Craft Advisory, until 4 PM EST this 
  afternoon. For the Small Craft Advisory, from 5 AM Sunday to 1 
  AM EST Monday. For the Gale Watch, from late Sunday night 
  through Monday evening.

* IMPACTS...Strong winds can cause hazardous waves which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$
057 
WHUS73 KIWX 042055
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
355 PM EST Sat Dec 4 2021

LMZ043-050500-
/O.CAN.KIWX.SC.Y.0077.000000T0000Z-211205T0300Z/
/O.CON.KIWX.SC.Y.0078.211205T1000Z-211206T0600Z/
/O.CON.KIWX.GL.A.0011.211206T0600Z-211207T0000Z/
New Buffalo MI to St Joseph MI-
355 PM EST Sat Dec 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM SUNDAY TO
1 AM EST MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY EVENING...

* WHAT...For the Small Craft Advisory, southeast winds increasing
  to 10 to 20 knots with gusts to 25 knots by Sunday morning,
  becoming south 15 to 25 knots Sunday with gusts to 30 knots. A
  few gusts to 35 knot gales possible Sunday. Waves 2 to 4 feet
  Sunday. For the Gale Watch, west winds to 30 knots with gusts to
  35 knot gales late Sunday night into Monday. Waves building to 8
  to 12 feet, occasionally to 15 feet.

* WHERE...New Buffalo MI to St Joseph MI.

* WHEN...For the Small Craft Advisory, from 5 AM Sunday to 1 AM 
  EST Monday. For the Gale Watch, from late Sunday night through 
  Monday evening.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

LMZ046-050500-
/O.CAN.KIWX.SC.Y.0077.000000T0000Z-211204T2100Z/
/O.CON.KIWX.SC.Y.0078.211205T1000Z-211206T0600Z/
/O.CON.KIWX.GL.A.0011.211206T0600Z-211207T0000Z/
Michigan City IN to New Buffalo MI-
355 PM EST Sat Dec 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM SUNDAY TO
1 AM EST MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY EVENING...

* WHAT...For the Small Craft Advisory, southeast winds increasing
  to 10 to 20 knots with gusts to 25 knots by Sunday morning,
  becoming south 15 to 25 knots Sunday with gusts to 30 knots. A
  few gusts to 35 knot gales possible Sunday. Waves 2 to 4 feet
  Sunday. For the Gale Watch, west winds to 30 knots with gusts to
  35 knot gales late Sunday night into Monday. Waves building to 8
  to 12 feet, occasionally to 15 feet.

* WHERE...Michigan City IN to New Buffalo MI.

* WHEN...For the Small Craft Advisory, from 5 AM Sunday to 1 AM 
  EST Monday. For the Gale Watch, from late Sunday night through 
  Monday evening.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$
169 
WHUS73 KIWX 050238
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
938 PM EST Sat Dec 4 2021

LMZ043-046-051045-
/O.CON.KIWX.SC.Y.0078.211205T1000Z-211206T0600Z/
/O.CON.KIWX.GL.A.0011.211206T0600Z-211207T0000Z/
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
938 PM EST Sat Dec 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM SUNDAY TO
1 AM EST MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY EVENING...

* WHAT...For the Small Craft Advisory, southeast winds 
  increasing to 10 to 20 knots with gusts to 25 knots by Sunday 
  morning, becoming south 15 to 25 knots Sunday with gusts to 30 
  knots. A few gusts to 35 knot gales possible Sunday. Waves 2 
  to 4 feet Sunday. For the Gale Watch, west winds to 30 knots 
  with gusts to 35 knot gales late Sunday night into Monday. 
  Waves building to 8 to 12 feet, occasionally to 15 feet.

* WHERE...New Buffalo MI to St Joseph MI.

* WHEN...For the Small Craft Advisory, from 5 AM Sunday to 1 AM 
  EST Monday. For the Gale Watch, from late Sunday night through 
  Monday evening.

* IMPACTS...Strong winds can cause hazardous waves which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$
988 
WHUS73 KIWX 050849
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
349 AM EST Sun Dec 5 2021

LMZ043-046-051700-
/O.CON.KIWX.SC.Y.0078.211205T1000Z-211206T0600Z/
/O.UPG.KIWX.GL.A.0011.211206T0600Z-211207T0000Z/
/O.NEW.KIWX.GL.W.0012.211206T0600Z-211207T0000Z/
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
349 AM EST Sun Dec 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY...
...GALE WARNING IN EFFECT FROM 1 AM TO 7 PM EST MONDAY...

* WHAT...For the Gale Warning, West winds to 30 knots with gale
  force gusts to 40 knots late tonight into Monday. Waves 8 to 12
  feet, occasionally to 15 feet Monday. For the Small Craft 
  Advisory, southeast winds 15 to 25 knots veering south this 
  afternoon and evening. Waves 2 to 4 feet today building to 3 to 
  5 feet this evening. 

* WHERE...Michigan City IN to St Joseph MI.

* WHEN...For the Gale Warning, from 1 AM to 7 PM EST Monday. For 
  the Small Craft Advisory, until 1 AM EST Monday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

MCD

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this gale watch went out at Dec 4, 3:56 AM EST, 7 minutes earlier.

Area forecast discussion, Dec 4, 3:56 AM EST, 7 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
356 AM EST Sat Dec 4 2021

.SYNOPSIS...
Issued at 356 AM EST Sat Dec 4 2021

Areas of fog with visibilities dropping to around one quarter of
a mile at times will dissipate by sunrise. Otherwise, dry
conditions prevail through Saturday night before widespread rain
moves in Sunday and Sunday night. Colder temperatures and gusty
winds filter into the region on Monday and will generate some lake
effect snow showers across Michigan.

&&

.SHORT TERM...(Today and Tonight)
Issued at 356 AM EST Sat Dec 4 2021

Visibilities already improving in our N/NW zones at press time given
increasing NW flow and associated cold/dry air advection with
approaching surface high. Anticipate steady improvement from N to S
through the early morning with fog dissipating everywhere by 12Z.
Did have to expand dense fog advisory based on latest obs in our
S/SE and expectation for this to continue for 3-4 more hours.
However...even there fog should dissipate by sunrise. Rest of the
day will be dry and tranquil. Low clouds will persist through the
morning but anticipate increasing sun by afternoon. 925mb temps drop
to around 0C and will keep afternoon highs in the low/mid 40s. No
fog anticipated tonight given dry air advection but high clouds will
increase once again with lows holding generally in the upper 20s.

&&

.LONG TERM...(Sunday through Friday)
Issued at 356 AM EST Sat Dec 4 2021

Very few changes to the Sun forecast as strong PV anomaly swings
through the Great Lakes with healthy cyclogenesis from the Midwest to
Quebec. Surface low track well to our north and associated strong
WAA will ensure an entirely liquid event. Some rain assured for most
areas but still some discrepancies regarding exact QPF amounts.
Latest guidance still trending toward best moisture convergence and
increasing fgen remaining just to our SE with a slightly later
transition to negatively tilted system. However...still some
solutions squeezing out over 0.5 inches. Differences are largely
academic though as not expecting any impacts from even the wetter
solutions. Did maintain prior lean toward a later arrival as best
moisture/isentropic ascent doesn't arrive until around 21Z Sun. Some
nonzero chances for thunder Sun night but likely just to our E/SE
given better moisture convergence and associated elevated instability
there.

Cold front and associated rain exit by 12Z Mon but lake enhanced
snow showers will begin to ramp up as 850mb temps drop below -10C
and parent midlevel trough axis/vort max cross Michigan. Low level
flow remains generally 280-290...limiting fetch, introducing a lot of
dry air, and limiting instability. Theta-e lapse rates barely drop
below zero and inversion heights are only about 6 kft at best with a
relatively shallow cloud layer given dry air at/near the surface.
This will support SCT snow showers through much of the day but
accumulations will be difficult...especially given warm/wet ground.
A few isolated amounts around an inch are possible in our MI
counties but most will see less and areas south of US-6 will remain
entirely dry.

Confidence in details for Tue night/Wed remain low with models still
struggling to resolve subtle frontal wave. Still lean toward a
low chance/light snow event but many details to work out.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday Night)
Issued at 113 AM EST Sat Dec 4 2021

VLIFR to LIFR conditions are expected at both KSBN/KFWA through
around 10z, then slowly improving to VFR through the late morning
hours. Lingering moisture from yesterdays system trapped beneath a
subsidence inversion has led to more widespread VLIFR/LIFR
ceilings/visibilities than previously anticipated. Model guidance is
largely useless this forecast cycle as most of them suggest present
conditions should be BKN250/SKC with 4-6SM visibility and BR...which
is nowhere near the recent observations 1SM or less/FZFG, and 100-
200 ft ceilings. So we're flying blind as far as how things will
evolve over the next few hours. That being said, my haunch is that
once the light N-NE flow shifts northwest it will advect in some of
the drier air in place upstream. Whether or not this will be enough
to completely scour out the FZFG/BR remains unknown-but my suspicion
is that we'll see a transition to more of a lingering low ceiling
and less fog as we get towards morning. Erred on the side of caution
in terms of the TAF, with improvement to IFR expected around 10Z at
KSBN and slightly later at 13z for KFWA. Improvement to VFR is
likely after 15z, with light northwest flow continuing through the
remainder of the period.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Dense Fog Advisory until 6 AM EST early this morning for INZ013-
     015-020-022>027-032>034.

     Dense Fog Advisory until 5 AM EST /4 AM CST/ early this morning
     for INZ003>009-012-014-016>018.

MI...Dense Fog Advisory until 5 AM EST early this morning for
     MIZ077>081.

OH...Dense Fog Advisory until 6 AM EST early this morning for OHZ016-
     024-025.

     Dense Fog Advisory until 5 AM EST early this morning for OHZ001-
     002-004-005-015.

LM...Gale Watch from late Sunday night through Monday evening for
     LMZ043-046.

     Small Craft Advisory until 4 PM EST this afternoon for LMZ046.

     Small Craft Advisory until 10 PM EST this evening for LMZ043.

&&

SYNOPSIS...AGD
SHORT TERM...AGD
LONG TERM...AGD
AVIATION...MCD

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Dec 4, 3:57 AM EST, 6 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
357 AM EST Sat Dec 4 2021

INZ003>009-012-014-016>018-MIZ077>081-OHZ001-002-004-005-015-050900-
La Porte-St. Joseph-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-
Marshall-Kosciusko-Whitley-Allen-Berrien-Cass-Branch-Hillsdale-
Williams-Fulton-Defiance-Henry-Paulding-
357 AM EST Sat Dec 4 2021 /257 AM CST Sat Dec 4 2021/

...DENSE FOG ADVISORY IN EFFECT UNTIL 5 AM EST /4 AM CST/ EARLY THIS
MORNING...

This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Dense Fog Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ013-015-020-022>027-032>034-OHZ016-024-025-050900-
Pulaski-Fulton-White-Cass-Miami-Wabash-Huntington-Wells-Adams-Grant-
Blackford-Jay-Putnam-Van Wert-Allen-
357 AM EST Sat Dec 4 2021

...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING...

This Hazardous Weather Outlook is for northern Indiana and
northwest Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Dense Fog Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LMZ043-050900-
New Buffalo MI to St Joseph MI-
357 AM EST Sat Dec 4 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...
...GALE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
EVENING...

This Hazardous Weather Outlook is for the nearshore waters of
southeastern Lake Michigan.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

LMZ046-050900-
Michigan City IN to New Buffalo MI-
357 AM EST Sat Dec 4 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...GALE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
EVENING...

This Hazardous Weather Outlook is for the nearshore waters of
southeastern Lake Michigan.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

In the hours before

Special weather statement, Dec 3, 10:36 PM EST, 5 hours 27 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1036 PM EST Fri Dec 3 2021

INZ003>009-017-018-MIZ077>081-OHZ001-002-004-005-015-016-040700-
La Porte-St. Joseph-Elkhart-Lagrange-Steuben-Noble-De Kalb-
Whitley-Allen-Berrien-Cass-Branch-Hillsdale-Williams-Fulton-
Defiance-Henry-Paulding-Putnam-
Including the cities of Michigan City, La Porte, South Bend,
Mishawaka, New Carlisle, Walkerton, Elkhart, Goshen, Nappanee,
Lagrange, Topeka, Shipshewana, Angola, Fremont, Kendallville,
Ligonier, Albion, Auburn, Garrett, Columbia City, Tri-Lakes,
South Whitley, Fort Wayne, New Haven, Niles, Benton Harbor,
St. Joseph, Fair Plain, Benton Heights, Buchanan, Paw Paw Lake,
Dowagiac, Cassopolis, Edwardsburg, Marcellus, Sturgis,
Three Rivers, White Pigeon, Mendon, Coldwater, Bronson,
Hillsdale, Jonesville, Litchfield, Bryan, Montpelier, Edgerton,
Wauseon, Archbold, Swanton, Delta, Defiance, Sherwood,
Hicksville, Napoleon, Deshler, Liberty Center, Paulding, Antwerp,
Payne, Ottawa, Leipsic, Columbus Grove, Continental, and Pandora
1036 PM EST Fri Dec 3 2021 /936 PM CST Fri Dec 3 2021/

...Locally Dense Fog Tonight...

Fog and freezing fog has developed across the area. Visibilities
will be variable in time and space, and could change rapidly.
Visibility will drop to one quarter mile or less in places, and
roads could also become slick. Hazardous driving conditions may
be possible. If driving, slow down, use your headlights, and leave
plenty of distance ahead of you.

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 4, 12:59 AM ESTDense Fog AdvisoryIWXAdams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more10 hr
Dec 4, 11:15 AM ESTSmall Craft AdvisoryIWX38 hr

Nearby

Gale Watches in Indiana, 2021Every gale watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.